# SDR 99UAL900675

- Difficulty date: October 8, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N789UA
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 10,490 hours, 1,628 cycles
- Engine: Pwa PW4090
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Part number: 285W01293
- Part serial: D01306
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL IN VICINITY OF DOOR 2 LEFT.  FOUND CACP  (CABIN AREA CONTROL PANEL) SCREEN BLANKED OUT.  PULLED CIRCUIT BREAKER D9 ON P210 PANEL TO REMOVE ELECTRICAL POWER SUPPLY TO PANEL.  *S/D*  INSTALLED NEW CACP (P/N:  285W0129-3) TOUCHSCREEN SCREEN.  NO EVIDENCE OF AIRCRAFT ELECTRICAL SYSTEM PROBLEMS.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER DIFFICULTIES.
